| Model Number |
0998-00-3013-67 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) suddenly shutdown.There was no patient involvement.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the unit and found the unit works regularly both on mains and battery but, the fse replaced the batteries for failing test.All functional tests carried out with a positive outcome.